# SDR 2002UALA01499

- Difficulty date: September 26, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 41,982 hours, 22,683 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM AT STA 947 LBL 15 CORROSION REMOVAL EXCEEDED BLEND LIMITS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED ANGLE REPAIR.
